# SDR 2004FA0000352

- Difficulty date: March 12, 2004
- Submitted: March 13, 2004
- Operation: General aviation
- Aircraft: N738QV
- Make and model: Cessna TR182
- Aircraft serial: R18200955
- Aircraft time: 1,400 hours
- Engine: Lyc O540L3C5
- Engine time: 1,400 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 55X
- Condition: Inoperative
- Location: Cockpit
- Part time: 300 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN APR AND NAV MODE, AUTOPILOT WILL NOT PROPERLY INTERCEPT AND TRACK LOCALIZER AND/OR VOR SIGNAL. AUTOPILOT WILL SCALLOP ACROSS COURSE. AUTOPILOT HAS BEEN SENT IN FOR EVALUATION.  WE HAVE EVALUATED OUR PN-101 HSI TO DETERMINE IF THEY ARE THE SOURCE. AFTER EVALUATIONS THE AUTOPILOT IS SOURCE OF THE PROBLEM.  ALSO, WHEN FLAPS AND GEAR ARE EXTENDED ON APPROACH, AUTOPILOT WILL PITCH UP AND DOWN WILDLY. THIS PROBLEM HAS PERSISTED SINCE INSTALLATION AND ON-SITE EVALUATION.  AWARE OF SEVERAL OTHER AIRCRAFT THAT HAVE THIS PROBLEM.  AUTOPILOT NEEDS TO BE FULLY RE-EVALUATED BY THE FAA AND MANUFACTURER.
